Georgia, 2006Tornado in Georgia, January 13, 2006
January 13, 2006 · NWS TAE · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $2.0 million
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jan 13, 2:15 PM EST, 2 hours earlier.
Area forecast discussion, Jan 13, 2:15 PM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EST FRI JAN 13 2006
.SYNOPSIS...AS OF THIS WRITING OUR ENTIRE CWA IS UNDER TWO SEPARATE
TORNADO WATCHES. SOME DAMAGE REPORTS HAVE RECENTLY ARRIVED AT THIS
OFFICE FROM SOME OF THESE STORMS. THE SQUALL LINE AT 2 PM EXTENDED
FROM OUR NORTHWEST GEORGIA ZONES SOUTHWEST TO THE EASTERN FLORIDA
PANHANDLE. THE COLD FRONT WAS HANGING FARTHER BACK FORM AROUND
BIRMINGHAM SOUTHWEST TO PENSACOLA.
&&
.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...SEVERE WEATHER
THREAT WILL END OVER OUR EASTERN ZONES THIS EVENING WITH THE PASSAGE
OF THE COLD FRONT. WILL TAPER POPS BASED ON RADAR COVERAGE AT ZONE
RELEASE. MOST LIKELY WE BE ABLE TO DROP POPS WESTERN ZONES AND TAPER
EASTERN ZONES FROM CHANCE TO LIKELY. SOME LOW CLOUDS MAY LINGER
SATURDAY MORNING FROM THE WRAP AROUND MOISTURE. OTHERWISE SKIES WILL
BECOME SUNNY BUT WITH THE STRONG COLD AIR ADVECTION...AFTERNOON
TEMPS WILL ONLY REACH THE 50S. WITH THE TIGHT PRESSURE GRADIENT...
WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE FROM THE
NORTHWEST WHICH WOULD NECESSITATE A LAKE WIND ADVISORY. AS THE
GRADIENT RELAXES SATURDAY NIGHT...THE TEMPS WILL DROP RAPIDLY AFTER
SUNSET WITH SUB-FREEZING TEMPS AT MOST INLAND LOCATIONS BY DAYBREAK
SUNDAY.
.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...WEATHER WILL BE QUIET
THROUGH MONDAY WITH JUST A GRADUAL WARM UP. THE NEXT LOW PRESSURE
SYSTEM APPROACHES ON TUESDAY WITH A STRONG COLD FRONT PUSHING
THROUGH THE LOCAL REGION TUESDAY NIGHT INTO WEDNESDAY. COULD SEE
ANOTHER SEVERE WEATHER THREAT FOR THIS AREA AND HAVE GONE WITH HIGH
END CHANCE POPS ON TUES DUE TO REASONABLE AMOUNT OF CERTAINTY WITH
TIMING. COOLER AND MUCH DRIER AIRMASS MOVES IN FOR THURSDAY AND
FRIDAY AS SURFACE HIGH PRESSURE SETTLES OVER THE SOUTHEAST.
&&
.MARINE...ADVISORY CRITERIA WILL BE MET THIS EVENING AND CONTINUE
THROUGH SATURDAY NIGHT. WINDS AND SEAS DIMINISH ON SUNDAY AS HIGH
PRESSURE BUILDS OVER THE WATERS. WINDS WILL BE RATHER LIGHT TO START
OFF THE WEEK BEFORE THE NEXT SYSTEM MOVES TOWARDS THE AREA ON
TUESDAY.
&&
.AVIATION...BKN TO OVC MVFR CIGS FOR MOST OF THE CWA. THE LINE OF
TSRA WILL CONTINUE TO MOVE EWD ACROSS CWA THROUGH THIS AFTERNOON. WX
SHOULD END IN MOST AREAS AROUND 00Z TONIGHT...AND CIGS WILL SCATTER
OUT AND BECOME VFR BY 12Z SATURDAY.
&&
.FIRE WEATHER...WILL ISSUE A RED FLAG WARNING FOR ALL OF OUR FLORIDA
ZONES TOMORROW AFTERNOON DUE TO LONG DURATIONS OF LOW RH AS WELL AS
20 FOOT WINDS ABOVE 15 MPH. A FIRE WEATHER WATCH IS IN EFFECT FOR
ALL FLORIDA ZONES ON SUNDAY DUE TO POSSIBLE LONG DURATIONS OF LOW
RH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 41 57 29 62/ 30 00 00 00
PANAMA CITY 42 57 35 62/ 10 00 00 00
DOTHAN 38 53 33 59/ 10 00 00 00
ALBANY 41 52 29 61/ 30 00 00 00
VALDOSTA 41 52 29 62/ 40 00 00 00
CROSS CITY 44 57 28 63/ 60 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...SCA ALL LEGS TONIGHT.
RED FLAG WARNING ALL ZONES SATURDAY DUE TO LONG DURATIONS OF
LOW RH AS WELL AS 20 FOOT WINDS ABOVE 15 MPH.
A FIRE WEATHER WATCH IS IN EFFECT FOR ALL ZONES ON SUNDAY DUE
TO POSSIBLE LONG DURATIONS OF LOW RH.
&&
PUBLIC/MARINE...BARRY
AVIATION/FIRE WX...MCT/HICKSHazardous weather outlook, Jan 13, 9:45 AM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST FRI JAN 13 2006
...SIGNIFICANT SEVERE WEATHER POTENTIAL ACROSS THE AREA TODAY...
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-141000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
945 AM EST FRI JAN 13 2006
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED TODAY AND THIS
EVENING. THE STORM PREDICTION CENTER HAS PUT MUCH OF THE REGION IN A
SLIGHT TO MODERATE RISK AREA FOR ISOLATED STRONG TO SEVERE
THUNDERSTORMS. THE MAIN THREAT WILL BE FROM AROUND NOON...THIS
AFTERNOON AND EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE
AREA TODAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS WILL BE STRONG TO SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. RESIDENTS ACROSS THE REGION SHOULD MONITOR THE WEATHER
TODAY. THE FRONT AND ASSOCIATED CONVECTION WILL MOVE EAST TONIGHT.
THEN HIGH PRESSURE WILL BUILD IN WITH GUSTY WEST TO NORTHWEST WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WINDS WILL REMAIN GUSTY THROUGHOUT THE DAY ON SATURDAY AND COMBINED
WITH COOLER TEMPERATURES...WILL LIKELY PRODUCE WIND CHILLS OF 25
DEGREES OR LOWER SATURDAY NIGHT. WINDS WILL DIMINISH BY SUNDAY
MORNING AND TEMPERATURES WILL ALSO BEGIN TO WARM. ANOTHER SYSTEM IS
EXPECTED TO MAKE ITS WAY INTO THE AREA ON TUESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY
BE REQUIRED LATER TODAY.
.RIP CURRENTS...
THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG
BEND AND PANHANDLE BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT
OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY
CARRY A SWIMMER INTO DEEPER WATER.
FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.
7-TREXLER
In the hours before
Local storm report, Jan 13, 2:25 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EST FRI JAN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG ENTERPRISE 31.31N 85.85W
01/13/2006 COFFEE AL EMERGENCY MNGR
TREES DOWN.
0125 PM TSTM WND DMG LEVEL PLAINS 31.30N 85.78W
01/13/2006 DALE AL LAW ENFORCEMENT
WIND DAMAGE TO CHICKEN HOUSE. POWER LINES DOWN ON STATE
HWY 84.
0155 PM TSTM WND DMG TUMBLETON 31.41N 85.26W
01/13/2006 HENRY AL LAW ENFORCEMENT
DAMAGE TO A BARN. TREES AND POWER LINES DOWN.
0210 PM TSTM WND DMG 8 S FORT GAINES 31.49N 85.05W
01/13/2006 EARLY GA LAW ENFORCEMENT
TREE DAMAGED A CAR ON THE COUNTY LINE.
0210 PM TSTM WND DMG 9 NW BLAKELY 31.47N 85.04W
01/13/2006 EARLY GA LAW ENFORCEMENT
TREE DAMAGED A CAR ON THE COUNTY LINE.
&&
WOOLSpecial weather statement, Jan 13, 2:46 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 PM EST FRI JAN 13 2006
GAZ143-156-132015-
DECATUR-MILLER-
246 PM EST FRI JAN 13 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR AND MILLER
COUNTIES...
AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF COLQUITT...MOVING NORTHEAST AT
50 MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH AND
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS.
12-WATSON
Special weather statement, Jan 13, 3:12 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 PM EST FRI JAN 13 2006
FLZ015-026-132115-
FRANKLIN-LIBERTY-
312 PM EST FRI JAN 13 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND LIBERTY
COUNTIES...
AT 306 PM EST(206 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATED A STRONG THUNDERSTORM...24 MILES NORTHWEST OF
CARRABELLE...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...SMALL
HAIL...DANGEROUS LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
7-TREXLER
Local storm report, Jan 13, 3:19 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST FRI JAN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG ENTERPRISE 31.31N 85.85W
01/13/2006 COFFEE AL EMERGENCY MNGR
TREES DOWN.
0125 PM TSTM WND DMG LEVEL PLAINS 31.30N 85.78W
01/13/2006 DALE AL LAW ENFORCEMENT
WIND DAMAGE TO CHICKEN HOUSE. POWER LINES DOWN ON STATE
HWY 84.
0133 PM LIGHTNING GLENDALE 30.86N 86.11W
01/13/2006 WALTON FL LAW ENFORCEMENT
*** 1 FATAL *** LIGHTNING STRUCK AND KILLED A MAN.
0155 PM TSTM WND DMG TUMBLETON 31.41N 85.26W
01/13/2006 HENRY AL LAW ENFORCEMENT
TWO HOMES DAMAGED AND SEVERAL BUILDINGS DAMAGED. DAMAGE
TO A BARN ON CO RTE 45. TREES AND POWER LINES DOWN.
0155 PM TORNADO TUMBLETON 31.41N 85.26W
01/13/2006 HENRY AL EMERGENCY MNGR
EYEWITNESS REPORT OF TORNADO FROM GENERAL PUBLIC.
0210 PM TSTM WND DMG 8 S FORT GAINES 31.49N 85.05W
01/13/2006 EARLY GA LAW ENFORCEMENT
TREE DAMAGED A CAR ON THE COUNTY LINE.
0210 PM TSTM WND DMG 9 NW BLAKELY 31.47N 85.04W
01/13/2006 EARLY GA LAW ENFORCEMENT
TREE DAMAGED A CAR ON THE COUNTY LINE.
&&
WOOLSpecial weather statement, Jan 13, 3:39 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EST FRI JAN 13 2006
FLZ017-027-132145-
LEON-WAKULLA-
339 PM EST FRI JAN 13 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...
AT 335 PM EST(235 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AN AREA OF STRONG THUNDERSTORMS...JUST ENTERING WESTERN
WAKULLA AND LEON COUNTIES. THIS STORM WILL AFFECT THE CRAWFORDVILLE
AND TALLAHASSEE AREAS. THE AREA WILL MOVE EAST AT 40 MPH. THE STORMS
WILL AFFECT THE AREA OVER THE NEXT 1 TO 2 HOURS.
THE STORMS ARE CAPABLE OF PRODUCING WINDS OF 25 TO 35 MPH AND GUSTS
TO 40 MPH...SMALL HAIL...DANGEROUS LIGHTNING...AND VERY HEAVY RAIN
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
SOME AREAS WILL SEE NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
7-TREXLER
Special weather statement, Jan 13, 3:59 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 PM EST FRI JAN 13 2006
GAZ120>126-142>144-155-140200-
BAKER-CALHOUN-CLAY-DOUGHERTY-EARLY-LEE-MILLER-QUITMAN-RANDOLPH-
SEMINOLE-TERRELL-
INCLUDING THE CITIES OF...ALBANY...BLAKELY...COLQUITT...CUTHBERT...
DAWSON...DONALSONVILLE...FORT GAINES...GEORGETOWN...LEESBURG...
MORGAN...NEWTON
359 PM EST FRI JAN 13 2006
TORNADO WATCH NUMBER 18 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES IN GEORGIA.
BAKER...CALHOUN...CLAY...DOUGHERTY...EARLY...LEE...MILLER...
QUITMAN...RANDOLPH...SEMINOLE AND TERRELL
FLZ015>019-026>029-034-GAZ127>131-145>148-156>161-140200-
BEN HILL-BERRIEN-BROOKS-COLQUITT-COOK-DECATUR-DIXIE-FRANKLIN-GADSDEN-
GRADY-IRWIN-JEFFERSON-LAFAYETTE-LANIER-LEON-LIBERTY-LOWNDES-MADISON-
MITCHELL-TAYLOR-THOMAS-TIFT-TURNER-WAKULLA-WORTH-
INCLUDING THE CITIES OF...ADEL...APALACHICOLA...ASHBURN...
BAINBRIDGE...BRISTOL...CAIRO...CAMILLA...CRAWFORDVILLE...
CROSS CITY...FITZGERALD...LAKELAND...MADISON...MAYO...MONTICELLO...
MOULTRIE...NASHVILLE...OCILLA...PERRY...QUINCY...QUITMAN...
SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...VALDOSTA
359 PM EST FRI JAN 13 2006
TORNADO WATCH NUMBER 18 CONTINUES UNTIL 9 PM EST FOR THE FOLLOWING
COUNTIES.
IN GEORGIA...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...
DECATUR...GRADY...IRWIN...LANIER...LOWNDES...MITCHELL...
THOMAS...TIFT...TURNER...WORTH.
IN FLORIDA...DIXIE...FRANKLIN...GADSDEN...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR AND WAKULLA.
WOOL
Tornado, Colquitt
- When
- January 13, 4:15 PM EST to 4:30 PM EST
- Where
- Colquitt County, 2 mi SE of Norman Park
- Rating
- F1
- Path length
- 9.6 mi
- Path width
- 100 yd
- Injuries
- 1 direct, 0 indirect
- Property damage
- $2.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 31.250, -83.683
A tornado touched down along Perry Batts Road near Norman Park and traveled northeast. It destroyed two chicken houses at the International Poultry Breeders, killing 5,000 chickens and condemning another 15,000. The tornado sideswiped a restaurant, but snapped off several large pines around the building. One tree fell through the roof. A small shelter on the property was destroyed. Over open fields, several metal sheds were damaged or destroyed, and irrigation pivots were overturned. Five homes were destroyed, eight received heavy damage, and seven sustained moderate damage. Many power poles were toppled. A man suffered scratches to his left arm after part of the ceiling of his mobile home collapsed on him. The tornado lifted over Lanyer Sumner Road near the Colquitt-Cook county line. Damage survey provided by a SKYWARN storm spotter.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Alabama, January 13, 20061 death · $500,000 · F1 · 1 event
- Tornadoes in South Carolina, January 13, 200618 injured · $505,000 · F1 · 6 events
- Tornado in Florida, January 13, 200613 injured · $2.0 million · F0 · 1 event
- Lightning Strike in Florida, January 13, 20061 death · 1 event
- Tornado in Louisiana, January 13, 20061 injured · $480,000 · F1 · 1 event
- Tornado in Florida, January 13, 2006$500,000 · F1 · 1 event
- Tornado in North Carolina, January 13, 2006$350,000 · F1 · 1 event
- Tornado in Alabama, January 13, 2006$500,000 · F0 · 1 event
- Tornado in Alabama, January 13, 20061 injured · $250,000 · F0 · 1 event
- Damaging Winds in Virginia, January 13 to 14, 2006$270,000 · 70 kt wind · 4 events
- Lightning Strike in Alabama, January 13, 2006$250,000 · 1 event
- Tornado in Georgia, January 13, 2006$200,000 · F0 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5492610.